# SDR DALA1253536816

- Difficulty date: October 30, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 43,527 hours, 12,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34103
- Condition: Dented
- Location: Bs 1590 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS FOUND ON THE FUSELAGE SKIN, SKIN PANEL AT STA1590, BELOW  S15L. THE DENT DIMENSIONS ARE 1.75- DIA X 0.045- D.  THE DENT WAS FREE FROM OIL CANNING, GOUGE AND LOOSE OR PULLED FASTENER.  REPAIR WAS ACCOMPLISHED BY ERA 496643-14.
